National Changhua University of Education Institutional Repository : Item 987654321/16409
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 21284902      Online Users : 273
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/16409

Please use this identifier to cite or link to this item:

Title: A Simple Proof of an Identity of Pethe and Horadam
Authors: Chen, Kuo-Jye
Contributors: 數學系
Date: 1994-08
Issue Date: 2013-05-06T03:25:32Z
Abstract: An identity for two generalised Tribonacci sequences is obtained. Earlier identities by Pethe and Horadam follow as special cases.
Relation: Bulletin of the Australian Mathematical Society, 50(1): 117-121
Appears in Collections:[math] Periodical Articles

Files in This Item:

There are no files associated with this item.

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback